# SDR UALA2009073002285

- Difficulty date: July 29, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 32,786 hours, 8,571 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 10hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH SEAT MOUNTED LIGHT BROKEN AT SEAT 10HJ.  REPLACED EMERGENCY EXIT LIGHT STRIP AT SEAT 10HJ.
